×

Found 196 Documents (Results 1–100)

100
MathJax

Wave turbulence and complete integrability. (English) Zbl 1442.35419

Miller, Peter D. (ed.) et al., Nonlinear dispersive partial differential equations and inverse scattering. Papers from the focus program on “Nonlinear Dispersive Partial Differential Equations and Inverse Scattering”, Fields Institute, July 31 – August 18, 2017. New York, NY: Springer; Toronto, ON: The Fields Institute for Research in Mathematical Scienes. Fields Inst. Commun. 83, 39-93 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Conservation laws for a generalized coupled Boussinesq system of KdV-KdV type. (English) Zbl 1331.35284

Cojocaru, Monica G. (ed.) et al., Interdisciplinary topics in applied mathematics, modeling and computational science. Selected papers based on the presentations at the 2nd conference, AMMCS 2013, Waterloo, Canada, August 26–30, 2013. Cham: Springer (ISBN 978-3-319-12306-6/hbk; 978-3-319-12307-3/ebook). Springer Proceedings in Mathematics & Statistics 117, 315-321 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Spectral stability of nonlinear waves in KdV-type evolution equations. (English) Zbl 1456.37079

Kirillov, Oleg N. (ed.) et al., Nonlinear physical systems. Spectral analysis, stability and bifurcations. London: ISTE; Hoboken, NJ: John Wiley & Sons. Mech. Eng. Solid Mech. Ser., 377-400 (2014).
MSC:  37K45 35Q53 35B35
PDF BibTeX XML Cite
Full Text: DOI arXiv

On splitting-based numerical methods for convection-diffusion equations. (English) Zbl 1266.65143

Puppo, Gabriella (ed.) et al., Numerical methods for balance laws. Caserta: Dipartimento di Matematica, Seconda Università di Napoli (ISBN 978-88-548-3360-9/hbk). Quaderni di Matematica 24, 303-343 (2009).
PDF BibTeX XML Cite

Time-asymptotic behaviour of a solution of the Cauchy initial-value problem for a conservation law with nonlinear divergent viscosity. (English. Russian original) Zbl 1200.35175

Izv. Math. 73, No. 6, 1111-1148 (2009); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 73, No. 6, 39-76 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Multiscale expansion of the lattice sine-Gordon equation. (English) Zbl 1127.39033

Elaydi, S. (ed.) et al., Difference equations, special functions and orthogonal polynomials. Proceedings of the international conference, Munich, Germany, July 25–30, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-643-0/hbk). 305-314 (2007).
MSC:  39A12 35Q53 35Q55
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification